# SDR CALA2025102110339

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 81,341 hours, 29,015 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 73700102004
- Part serial: N0413
- Condition: Ground Damage
- Location: Zone 600
- Part time: 59,451 hours, 21,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RIGHT  WING HIT ANOTHER AIRCRAFT BEGAN REMOVAL OF RIGHT WINGLET REF AMM 57-21-21-000-801. UP TO STEP 2. H(3) ADD EMP:U425084 CONTINUED FROM STEP 2. H (4) AND REMOVED RH WINGTIP REF AMM 57-21-21-000-801 ADD EMP:U397485,438241 SDR INFO UPDATE ADD EMP:U397485,U438241 ACCOMPLISHED RH WINGLET STRIKE VISUAL INSPECTIONS REF AMM 05-51-36-210-801. NO FURTHER DEFECTS NOTED AT THIS TIME   ACCOMPLISHED HFEC HOLE AND SURFACE INSPECTION USING  NDT PART 6, 51-00-00, PROCEDURE 16, AND 737 NDT PART 6, 51-00-00, PROCEDURE 23, NO DEFECTS FOUND REF GMM 09-10-05.  ACCOMPLISHED ITEM (1-(D&E)) MM57-31-02-400-801 ALSO INCAPSULATE ELECTRICAL BONDING JUMPER AT VENTRAL STRAKE . PERFORMED RESISTANCE CHECK OF VENTRAL STRAKE BONDING JUMPER. 0.0 OHMS, TEST PASSED. COMPLETED INSTALLATION OF SCEMITAR WINGLET IAW AMM 57-31-02-000-801-C4.
